A numerical algorithm for fully nonlinear HJB equations: An approach by control randomization

Type de document :
Article dans une revue
Monte Carlo Methods and Applications, De Gruyter, 2014, 20 (2), pp.145-165
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01019472
Contributeur : Serena Benassù <>
Soumis le : lundi 7 juillet 2014 - 11:20:56
Dernière modification le : lundi 29 mai 2017 - 14:26:30

Identifiants

  • HAL Id : hal-01019472, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

I. Kharroubi, N. Langrené, H. Pham. A numerical algorithm for fully nonlinear HJB equations: An approach by control randomization. Monte Carlo Methods and Applications, De Gruyter, 2014, 20 (2), pp.145-165. <hal-01019472>

Partager

Métriques

Consultations de la notice

63